×

Some refinements of classical inequalities. (English) Zbl 06999263

Summary: We give some new refinements and reverses of Young inequalities in both additive and multiplicative-type for two positive numbers/operators. We show our advantages by comparing with known results. A few applications are also given. Some results relevant to the Heron mean are also considered.

MSC:

47A63 Linear operator inequalities
46L05 General theory of \(C^*\)-algebras
47A60 Functional calculus for linear operators
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

References:

[1] R. Bhatia, Interpolating the arithmetic-geometric mean inequality and its operator version, Lin. Alg. Appl. \bf413 (2006), 355–363. · Zbl 1092.15018
[2] ——–, Positive definite matrices, Princeton University Press, Princeton, 2007. · Zbl 1133.15017
[3] R. Bhatia and F. Kittaneh, Notes on matrix arithmetic-geometric mean inequalities, Lin. Alg. Appl. \bf308 (2000), 203–211. · Zbl 0974.15016
[4] S.S. Dragomir, A note on Young’s inequality, Rev. Roy. Acad. Cienc. Exact. \bf111 (2017), 349–354. · Zbl 1360.26020
[5] A. El Farissi, Simple proof and refinement of Hermite-Hadamard inequality, J. Math. Inequal. \bf4 (2010), 365–369. · Zbl 1197.26017
[6] Y. Feng, Refinements of the Heinz inequalities, J. Inequal. Appl. (2012), Art. no. 18. · Zbl 1275.15013
[7] M. Fujii, S. Furuichi and R. Nakamoto, Estimations of Heron means for positive operators, J. Math. Inequal. \bf10 (2016), 19–30. · Zbl 1385.47009
[8] S. Furuichi, On refined Young inequalities and reverse inequalities, J. Math. Inequal. \bf5 (2011), 21–31. · Zbl 1213.15017
[9] ——–, Refined Young inequalities with Specht’s ratio, J. Egyptian Math. Soc. \bf20 (2012), 46–49. · Zbl 1287.47031
[10] ——–, Operator inequalities among arithmetic mean, geometric mean and harmonic mean, J. Math. Inequal. \bf8 (2014), 669–672. · Zbl 1311.47024
[11] S. Furuichi and N. Minculete, Alternative reverse inequalities for Young’s inequality, J. Math Inequal. \bf5 (2011), 595–600. · Zbl 1236.15046
[12] T. Furuta and M. Yanagida, Generalized means and convexity of inversion for positive operators, Amer. Math. Month. \bf105 (1998), 258–259. · Zbl 0921.47018
[13] F. Hiai, Matrix analysis: Matrix monotone functions, matrix means, and majorization, Interdisc. Info. Sci. \bf46 (2010), 139–248. · Zbl 1206.15019
[14] F. Kittaneh and Y. Manasrah, Reverse Young and Heinz inequalities for matrices, Lin. Multilin. Alg. \bf59 (2011), 1031–1037. · Zbl 1225.15022
[15] W. Liao, J. Wu and J. Zhao, New versions of reverse Young and Heinz mean inequalities with the Kantorovich constant, Taiwanese J. Math. \bf19 (2015), 467–479. · Zbl 1357.26048
[16] M. Lin, On an operator Kantorovich inequality for positive linear maps, J. Math. Anal. Appl. \bf402 (2013), 127–132. · Zbl 1314.47024
[17] M. Lin, Squaring a reverse AM-GM inequality, Stud. Math. \bf215 (2013), 189–194. · Zbl 1276.47022
[18] H.R. Moradi, S. Furuichi and N. Minculete, Estimates for Tsallis relative operator entropy, Math. Inequal. Appl. \bf20 (2017), 1079–1088. · Zbl 1480.47027
[19] C.P. Niculescu and L.E. Persson, Old and new on the Hermite-Hadamard inequality, Real Anal. Exch. \bf29 (2004), 663–686. · Zbl 1073.26015
[20] M. Sababheh and D. Choi, A complete refinement of Young’s inequality, J. Math. Anal. Appl. \bf440 (2016), 379–393. · Zbl 1339.26066
[21] M. Sababheh and M.S. Moslehian, Advanced refinements of Young and Heinz inequalities, J. Num. Th. \bf172, 178–199. · Zbl 1353.15023
[22] L. Wang, On extensions and refinements of Hermite-Hadamard inequalities for convex functions, Math. Inequal. Appl. \bf6 (2003), 659–666. · Zbl 1042.26013
[23] K. Yanagi, K. Kuriyama and S. Furuichi, Generalized Shannon inequalities based on Tsallis relative operator entropy, Lin. Alg. Appl. \bf394 (2005), 109–118. · Zbl 1059.47018
[24] H. Zuo, G. Shi and M. Fujii, Refined Young inequality with Kantorovich constant, J. Math. Inequal. \bf5 (2011), 551–556. · Zbl 1242.47017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.